Matus, P.; Kolodynska, A.
April 2008
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 2, p155
Academic Journal
For the difference scheme approximating the gas dynamics problem in Riemann invariants a priory estimates with respect to the initial data have been obtained. These estimates are proved without any assumptions about the solution of the differential problem using only limitations for the initial and boundary conditions. Estimates of stability in the general case have been obtained only for the finite instant of time t < t0. The uniqueness and convergence of the difference solution are also considered. The results of the numerical experiment confirming theoretical results are given.


Related Articles

  • A two-dimensional numerical model for shallow water flows over variable topographies. Biao Lv; Shaoxi Li // Applied Mechanics & Materials;2014, Issue 580-583, p1793 

    Based on well-balanced Roe's approximate Riemann solver, a numerical model is developed for the unsteady, two-dimensional, shallow water flow with variable topographies. In this model, an efficient methods are applied to treat the source terms and to satisfy the compatibility condition on...

  • MODIFIED PARALLEL ROSENBROCK METHODS FOR STIFF DIFFERENTIAL EQUATIONS. Xiao-nian Cao; Shou-fu Li; De-gui Liu // Journal of Computational Mathematics;Jan2002, Vol. 20 Issue 1, p23 

    Presents a class of modified parallel Rosenbrock methods (MPROW) which possesses more free parameters to improve further the various properties of the methods and will be similarly written as MPROW. Information on parallel Rosenbrock methods; Convergence and stability analysis; Discussion on...

  • A Better Approximation to the Solution of Burger-Fisher Equation. KOCACOBAN, D.; KOC, A. B.; KURNAZ, A.; KESKİN, Y. // Proceedings of the World Congress on Engineering 2011 Volume I;2011, p1651 

    The Burger-Fisher equations occur in various areas of applied sciences and physical applications, such as modeling of gas dynamics, financial mathematics and fluid mechanics. In this paper, this equation has been solved by using a different numerical approach that shows rather rapid convergence...

  • Multifractality and quantum diffusion from self-consistent theory of localization. Suslov, I. // Journal of Experimental & Theoretical Physics;Nov2015, Vol. 121 Issue 5, p885 

    Multifractal properties of wave functions in a disordered system can be derived from self-consistent theory of localization by Vollhardt and Wölfle. A diagrammatic interpretation of results allows to obtain all scaling relations used in numerical experiments. The arguments are given that the...

  • DARBOUX-INTEGRABILITY AND UNIFORM CONVERGENCE. Bolle, Yves // Real Analysis Exchange;2003/2004, Vol. 29 Issue 1, p395 

    In 1992, Šikic gives a characterization of Riemann-integrable functions as uniform limits of simple functions. The aim of this article is to prove an extension to the case of functions defined on a basic space (X, D, µi) and with values in any Banach space F.

  • Uniform Convergence of Some Extremal Polynomials in Domain with Corners on the Boundary. Kucukaslan, M.; Koşar, C.; Abdullayev, F. G. // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    The aim of this paper is to investigate approximation properties of some extremal polynomials in A1p, p > 0 space. We are interested in finding approximation rate of extremal polynomials to Riemann function in A1p and C-norms on domains bounded by piecewise analytic curve.

  • On q-analogue of Stancu-Schurer-Kantorovich operators based on q-Riemann integral. Shin Min Kang; Acu, Ana Maria; Rafiq, Arif; Kwun, Young Chel // Journal of Computational Analysis & Applications;Jul2016, Vol. 21 Issue 1, p564 

    In the present paper we introduce the Kantorovich type generalization of Stancu-Schurer operators based on q-Riemann integral. A convergence theorem using the well known Bohman-Korovkin criterion is proven and the rate of convergence involving the modulus of continuity is established. Also, we...

  • Newmark's method and Discrete Energy Applied to Resistive MHD Equation. Fumihiro, Chiba; Takashi, Kako // Vietnam Journal of Mathematics;2002 Special Issue, Vol. 30, p501 

    For the second order time evolution equation with a general dissipaticm term, we introduce a recurrence relation of Newmark's method. Deriving an energy inequality from this relation, we obtain the stability and the convergence theories of Newmark's method. Next we take up resistive MHD equation...

  • Two-Step W-Methods for Stiff ODE Systems. Podhaisky, H.; Weiner, R.; Schmitt, B.A. // Vietnam Journal of Mathematics;2002 Special Issue, Vol. 30, p591 

    We study a new class of time integration methods based on a s-stage linearly implicit two-step scheme. The convergence of the methods can be shown with the help of some simplifying assumption. We derive some L-and L(α)-stable two-step W-methods (TSW-methods) with s = 2 and s = 3 of order p =...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics